# SDR DLM88040074

- Difficulty date: January 22, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 38,170 hours, 30,081 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Augment Valve
- Part number: 39271011
- Part serial: 3425
- Condition: Failed
- Location: Tail Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT FL LVL 330 EMERGENCY DESCENT.  REPLACED RT AUG VALVE.
